# SDR RAAA00B2060

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,729 hours, 42,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL 259.5 BETWEEN STRINGER 3R & 4R LFEC SHOWS 30 PERCENT MATERIAL LOSS.  REPAIRED IAW B727-53-84 DWG # 69-62161. TREATED AND PRIMED IAW SRM 51-10-2.
